| Model Number |
VICM5 13.2 -08.50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A health care professional reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting and significant reduction of iridocorneal angles.Intraoperatively, the surgeon removed and replaced the lens with a shorter length lens and the problem resolved.
Additional Manufacturer Narrative
H11 manufacturer narrative - significant reduction of iridocorneal angles, is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - upon further review, it has been determined that the event is not mdr reportable.